# SDR CA141128007

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,173 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)   ENROUTE,  CREW HAD A RUDDER TRAVEL LIMITER SYSTEM FAULT.   FLIGHT TURNED BACK.   RUDDER TRAVEL LIMITER REPLACED IAW AMM 27-23-51 PB401.
